# SDR SIMA20150522002

- Difficulty date: May 22, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,837 hours, 34,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE CABIN EMER LIGHTS INOPERATIVE.  SUSPECT PROBLEM WITH EPSU NR 3.  R & R NR 3 EMER LIGHT BATTERY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.
